# SDR BB08055

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3497 · Navigation System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MXP - FLT 717  EN ROUTE MXP TO PHL.  AFTER TAKEOFF, EICAS MESSAGE 'ATC FAULT', AND ATC FAULT LIGHT ILLUMINATED WITH THE TRANSPONDER SELECTED IN LEFT AND RIGHT.  THE FLIGHT RETURNED TO MXP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSERTED A PIN IN THE CONTROL PANEL CONNECTOR.  BITE CHECKED OK.
